# SDR 2005UALA00667

- Difficulty date: July 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 38,830 hours, 14,108 cycles
- Engine: Iae V2527EA5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Malfunctioned
- Location: 112wl2-111wl2-11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT PATHWAY LIGHTS WILL NOT EXTINGUISH.  REPLACED EMERGENCY POWER SUPPLIES 112WL2, 111WL2 AND 110WL2.  OPS CHECK GOOD.
